# SDR AALA202507219724

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 46,955 hours, 19,708 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: C20626200
- Part serial: AN673C20626
- Condition: Blew Out
- Location: Zone 700
- Part time: 2,063 hours, 954 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O, G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 3 TIRE BLEW DURING TAKEOFF. AIRCRAFT EMERGENCY LANDED SAFELY AT BNA. INSPECTION CONFIRMED MATERIAL MISSING FROM NUMBER 3 MLG TIRE. REMOVE AND REPLACED NUMBER 3 MLG WHEEL AND TIRE ASSEMBLY. PER AMM 32-45-11.
